Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A finite analogue of the Goldbach problem


Author: Eckford Cohen
Journal: Proc. Amer. Math. Soc. 5 (1954), 478-483
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062762-7
MathSciNet review: 0062762
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Eckford Cohen, Rings of arithmetic functions, Duke Math. J. vol. 19 (1952) pp. 115-129. MR 0047072 (13:823d)
  • [2] A. A. Fraenkel, Über die Teiler der Null und die Zerlegung von Ringen, J. Reine Angew. Math. vol. 145 (1914) pp. 139-176.
  • [3] Emmy Noether, Idealtheorie in Ringbereichen, Math. Ann. vol. 83 (1921) pp. 24-66. MR 1511996
  • [4] H. S. Vandiver, Theory of finite algebras, Trans. Amer. Math. Soc. vol. 13 (1912) pp. 293-304. MR 1500919

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062762-7
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society